# SDR YENA2025022500202

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND DOOR STOP 1 HOLE H3 FR68LH. CRACK DIRECTION 11 OCLOCK . CRACK LENGTH 0.100 INCH; REF AEROMAN WO 2025 13/1 NR 2025-29474; ACCOMPLISHED THE REPAIR OF THE CRACK DAMAGE FOUND ON THE REAR FUSELAGE FR68 LHS ( NEAR STR 22 ) DOOR STOP FITTING #1 LOWER INBD HOLE IAW AEM EA# 53-0003-25 ( COVER REV 0 AND PART#1 ) AND AIRBUS RDAF#81525728/006/2025#A AND EC# A25-114-01.DONE BY D. SANCHEZ 8640408, CHECKED BY RII M. MARTINEZ QC 381.
